Re-Order

Chat Support
Monday to Saturday
12am-12pm

 

What Condition Does Ibuprofen Treat and Its Price?

Ibuprofen is a medication used to relieve pain. This helps stop the production of substances in the body that causes fever, pain, and inflammation. This is an FDA-approved prescription that comes as a 200 mg tablet for oral use. 

What condition does Ibuprofen treat?

Ibuprofen is a prescription medicine used in different conditions such as:

  • Dental pain
  • Headache
  • Menstrual cramps
  • Muscle aches
  • Arthritis
  • Muscle achesThis medicine may also be used to relieve minor aches and pain because of flu or a common cold as well as to lessen fever. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID).

How does Ibuprofen work?

Ibuprofen works by blocking the creation of prostaglandins. Those are substances that the body releases as a reaction to injury and illness. Prostaglandins cause swelling, pain, or inflammation. They are released in the brain and they can also cause fever.

Ibuprofen’s pain-killing effects begin soon after taking a dose. The anti-inflammatory effects can take longer. It may also take sometimes several weeks. You should begin to feel well 20-30 minutes after taking the medicine. For some types of long-term pain, you’ll need to take it regularly for about 3 weeks for it to work well.

What is the dosage of Ibuprofen?

The dosage is based on your medical condition, age, and response to the treatment. It is important to take it exactly as it is prescribed. Do not take more than or more often than the prescription.

This medicine is usually taken 4 to 6 hours. This is to be taken by mouth with a full glass of water. You should not lie down for about 10 minutes after having a dose. If stomach upset happen, you can take it with milk, food, or an antacid.

Ibuprofen can be taken alone and in combination with other medications. Some of these combination products are available by prescription only. Also, some of these combination products are available without a prescription and are used to treat cold and cough symptoms and other conditions. If your doctor has prescribed a medication that contains Ibuprofen, you must be careful not to take any non-prescription medications that also contain Ibuprofen. Non-prescription cold and cough combination products including a product that has Ibuprofen can cause serious side effects in young children. Do not give these products to children younger than 4 years of age. If you give these products to children 4 to 11 years of age, use caution and follow the package directions carefully.

Also, do not give non-prescription Ibuprofen to a child with a sore throat, a severe one, or that does not go away, or that comes along with vomiting fever, nausea, or headache. Call the doctor of your child right away because these symptoms can be the signs of a more serious condition.

What are the precautions in using Ibuprofen?

  • Before taking this medicine, inform your doctor if you are allergic to the medicine. This may contain an inactive ingredient that causes an allergic reaction. Tell also if you have any allergies.
  • Let your doctor know if your condition persists or worsens.
  • Do not use this drug on any other medical condition without a prescription from your doctor.
  • You should not share this drug with others even if they have the same symptoms as yours.
  • Let your doctor know if you are taking any other medications including vitamins, herbal products, or food supplements.
  • This is not recommended in people with uncontrolled high blood pressure.
  • If you are over 65 years of age, this medicine increases your risk of having stomach ulcers. Your doctor will recommend medication to defend your stomach if you are taking this drug for a long-term condition.
  • To make sure that this medication is safe for you, inform your doctor that you have heart disease, liver problems, kidney failure, or ulcerative colitis before taking a dose of Ibuprofen.
  • Keep this in a dry and clean place away from heat or moisture.
  • Keep this far from the reach of children.

Price of Ibuprofen vs. Motrin

The generic Ibuprofen is an inexpensive pain medication that only costs $4.72 for 60 tabs of Ibuprofen 200 mg. The branded name Motrin costs $9.56 for 60 tabs of Ibuprofen 200 mg. Therefore, the generic is cheaper than the branded.